# SDR 2012F00046

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: General aviation
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE072
- Aircraft time: 26,265 hours, 38,359 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Air Sys
- Part time: 26,265 hours, 38,359 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, B

## Discrepancy

DURING FLIGHT AT FL235, 'LT BLEED AIR FAIL' ANNUNCIATOR ILLUMINATED.  LT BLEED AIR WAS TURNED OFF, WHICH INDUCED A CABIN CLIMB.  ACFT FT DESCENDED TO FL 175 BUT CABIN WOULD NOT DESCEND TO BELOW 14,000 ELEVATION.  DONNED OXYGEN MASKS AND TURNED ON CABIN OXYGEN.  ACFT FLEW AT FL 175 WITHOUT FURTHER INCIDENT.
